# SDR UIEA2019022763392

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,561 hours, 19,561 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: NX3206A
- Condition: Failed
- Location: Bleed Flow
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP. NO DUCT PRESSURE.( TRANSFERED TO MDDR 107846. LP 1015204, WO 48189 COMPLIED WITH T/S PER B767 AMM 24-21-00 OPS TEST APU GENERATOR OK. AMM 36-23-00 AIR SUPPLY CONTROL SYSTEM BITE TEST OK,AMM AIR SUPPLY PRESSURE IND SYSTEM OPS TEST. LEFT DUCT PSI 31 RIGHT DUCT PSI 32 NORMAL.REMOVED AND REPLACED APU FLOW SENSING MODULE IAW AMM 49-53-08.PERFORMED APU SELF TEST AND RAN UNDER LOADS AND OPS CHECK AND TEST GOOD IAW 49-61-05.REMOVED PLACARDS.  )
